# SDR ASAA2012111893330

- Difficulty date: November 18, 2012
- Submitted: November 27, 2012
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 18,047 hours, 5,699 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 4798
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 33,011 hours, 14,902 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PACK LIGHT ILLUMINATED,  EXTINGUISHED WITH RESET.   R & R LT PACK TEMP CONTROL VALVE REF AMM 21-51-10.  ACCOMPLISHED PACK/ZONE TEMP CONTROLLER BITE TEST.  NO FAULTS NOTED.  LEAK CKD GOOD REF AMM 21-51-10-790-001.
